Exact controllability theorems for linear parabolic equations in one space dimension. (English) Zbl 0231.93003


93B05 Controllability
35K99 Parabolic equations and parabolic systems
Full Text: DOI


[1] Courant, R., & D. Hilbert, Methods of Mathematical Physics. Vol. I, New York: Interscience Pub. Co. 1953. · Zbl 0051.28802
[2] Dunford, N., & J. T. Schwartz, Linear Operators. Part II. Spectral Theory. New York: Interscience Pub. Co. 1963. · Zbl 0128.34803
[3] Egorov, Yu. V., Certain problems in the theory of optimal control. Dokl. Akad. Nauk. SSSR 145, 241–244 (1962). (Russian; English translation in Soviet Mathematics 3, 1080–1084 (1962).)
[4] Egorov, Yu. V., Some problems in the theory of optimal control. Ž. Vyčisl. Mat. Fiz. 5, 887–904 (1963). · Zbl 0156.31804
[5] Fattorini, H. O., Boundary control systems. SIAM Journal on Control 6, 349–385 (1968). · Zbl 0164.10902
[6] Fattorini, H. O., Control in finite time of differential equations in Banach space. Comm. Pure Appl. Math. 19, 17–34 (1966). · Zbl 0135.36903
[7] Friedman, A., Partial Differential Equations of Parabolic Type. Englewood Cliffs, N.J.: Prentice Hall Pub. Co. 1964. · Zbl 0144.34903
[8] Gal’chuk, L. I., Optimal control of systems described by parabolic equations. Vest. Mosk. Univ., Mat., Mekh. 3, 21–33 (1968). (Russian; English translation in SIAM Journal on Control 7, 546–558 (1969).)
[9] Hille, E., Analytic Function Theory. Vol. II. Boston: Ginn & Co. 1962.
[10] Kaczmarz, S., & H. Steinhaus, Theorie der Orthogonalreihen. Monografje Matematyczne, Tom VI. Warsaw-Lwow 1935. · JFM 61.1119.05
[11] Ladyzhenskaya, O. A., V. A. Solonnikov & N. N. Ural’ceva, Linear and Quasilinear Equations of Parabolic Type. Izd. ”Nauka”, Moscow, 1967. (Russian; English translation, Amer. Math. Soc., Providence, R. I. (1968)).
[12] Müntz, Ch., Über den Approximationssatz von Weierstrass. Math. Abh. (Sch. Festschr.) 303–312 1914.
[13] Paley, R.E.A.C., & N. Wiener, Fourier Transforms in the Complex Domain. Amer. Math. Soc. Colloq. Publ. 19, Providence, R. I. (1934). · Zbl 0011.01601
[14] Redheffer, R. M., Elementary remarks on completeness. Duke Math. Jour. 35, 103–116 (1968). · Zbl 0195.42502
[15] Russell, D. L., Nonharmonic Fourier series in the control theory of distributed parameter systems. J. Math. Anal. Appl. 18, 542–560 (1967). · Zbl 0158.10201
[16] Schwartz, L., Etude des sommes d’exponentielles. Deuxième édition. Paris: Hermann 1959. · Zbl 0092.06302
[17] Schwartz, L., Théorie des distributions. Paris: Hermann 1950.
[18] Tricomi, F. G., Equazioni differenziali. Einaudi, Torino, 1953 (English translation, Differential Equations. New York: Hafner Pub. Co. 1961.)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.